Increased Side Effects From New Norvir Tab
Sep 25, 2011
I recently switched to new norvir tbs. I had some yellowing of the eyes with original norvir, but I now have noticed an increase in yellowing as well as darker urine. Has this been reported by others? Do I need to inform my doctor ASAP?
Response from Dr. Young
Hi and thanks for posting.
There typically aren't any significant differences in side effect profile between the capsule (old) and tablet (new) formulations of ritonavir (NORVIR). If you have new onset jaundice (yellow skin) or icterus (yellow eyes), you should definitely let your doctor know.
Hope that helps. Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Many Times Should You Get A Hepatitis B Vaccine?
- Candidiasis Infection Treatment With Doxycycline?
- Are Sore Throat Aches Pains Fatigue Fever Chills Hiv Symptoms?
- Causes Of Temporary Peripheral Neuropathy
- Will Genital Warts Eventually Go Away And Not Flare Up Again?
- Ways Of Passing Hpv To Children
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.